# SDR UIEA2024120101139

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BASE ANTENNA TCAS UPPER FUSELAGE( TCAS ANTENNA WAS REPLACED WITH SATISFACTORY TEST IAW AMM 34-45-02-344-158. TORQUE APPLIED 20-LB-IN S/N 924401137 DATE 30/SEP/25 BONDING METTER 0.8 MILLI OHM S/N 80005870 )
